MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/rlu.0000000000000238

Медицинская библиотека · Clinical nuclear medicine · 2014

Natalizumab-induced progressive multifocal leukoencephalopathy.

Thaker Ashesh A, Schmitt Sarah E, Pollard John R, Dubroff Jacob G

Клинический случайСтатьяПеревод в очереди

Аннотация

A 55-year-old woman with known relapsing-remitting multiple sclerosis (RRMS) on natalizumab (Tysabri®) for 3 years was admitted to the hospital with worsening word-finding difficulties and gait instability. Neurologic examination revealed right hemianopia, right arm hemiplegia, right-sided sensory loss, and global aphasia. The patient underwent MRI and PET imaging with concurrent electroencephalogram. She was subsequently diagnosed with natalizumab-induced progressive multifocal leukoencephalopathy (PML) and treated with plasmapheresis, intravenous immunoglobulin, and high-dose intravenous steroids. Steroids were continued over a 3-month hospital course and tapered upon discharge. Speech, arm strength, and ambulation have since improved.

Для цитирования: Thaker Ashesh A, Schmitt Sarah E, Pollard John R, Dubroff Jacob G. Natalizumab-induced progressive multifocal leukoencephalopathy.. Clinical nuclear medicine. 2014. DOI: 10.1097/rlu.0000000000000238.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.